# SDR C1HA200396002

- Difficulty date: February 10, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Aircraft serial: 22574
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Shorted
- Location: Anti Ice Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEAVING 15,000 FT SMELLED STRONG ELETRICAL ODOR, STRONG ELECTRICAL BURNING ODOR.  F/O NOTICED FIRST. NO SMOKE WAS SEEN.   REPOSITIONED WIRE CONTACTING GROUND ON ANTI-ICE PANEL. RAN ALL SYSTEMS ON OVERHEAD PANEL NO SMOKE, ODOR, OR ARCHING NOTED. OK FOR SERVICE
